MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC T2 STRATOSPHERE EXPANDABLE CORPECTOMY SYSTEM; SPINAL VERTEBRAL BODY REPLACEMENT DEVICE

MEDTRONIC SOFAMOR DANEK USA, INC T2 STRATOSPHERE EXPANDABLE CORPECTOMY SYSTEM; SPINAL VERTEBRAL BODY REPLACEMENT DEVICE
Model Number 436013B
Medical Device Problem Codes Mechanical Problem (1384); Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from multiple sources (manufacturer representative, user facility) regarding a device used for spinal thera py.It was reported that while assembling the tray, it was noticed the cage was not expanding properly.It was not opening and closing smoothly like it is supposed too. there was no patient involvement reported.There were no further complications reported regarding the event.
 
Additional Manufacturer Narrative
Additional information: d9, h3, h6 h3.Device evaluation summary: product analysis #707592376:part # 436013b, lot # ca23a188 visual and optical inspection of the centerpiece expander did not reveal any damages that would hinder the implant from expanding and collapsing.Functional inspection with a sample 13mm inserter confirmed the implant was able to connect and engage, expand and close without any grinding or restrictions.The implant appears to function as intended.No fault found.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
T2 STRATOSPHERE EXPANDABLE CORPECTOMY SYSTEM
Common Device Name
SPINAL VERTEBRAL BODY REPLACEMENT DEVICE
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
Manufacturer (Section G)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key21558046
Report Number1030489-2025-01269
Device Sequence Number21136216
Product Code MQP
UDI-Device Identifier00763000856250
UDI-Public00763000856250
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K173125
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number436013B
Device Catalogue Number436013B
Device Lot NumberCA23A188
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2025
Supplement Date Received by Manufacturer05/13/2025
Initial Report FDA Received Date03/10/2025
Supplement Report FDA Received Date05/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown